# SDR DHL9870606C

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACKED VENT STRINGER 13 AT WS 629 LEFT WING.  CUT OUT DAMAGED SECTION PER S/B 57-A159, INSTALLED ATTACH ANGLE PER S/B 57-A159, 12  LONG.  N/R 1671.
